# SDR DALA13046029011

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 51,677 hours, 40,981 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, AN ELECTRICAL ODOR CIRCULATING IN CABIN.  MX FOUND RECIRCULATION FAN 3-PHASE CIRCUIT BREAKERS HAD TRIPPED.  RECIRCULATION FAN WAS REPLACED AND THE OPS CHECK WAS GOOD.  REPLACED THE RECIRCULATION FILTER AS A PRECAUTION.  RAN PACKS WITH BOTH APU AND ENGINE AIR SUPPLY AND NO ODOR WAS IDENTIFIED.  ACFT HAS RETURNED TO SERVICE.
